Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 10:09:24 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639544
  • Total Topics: 48546
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My Behaviour on Atripla & My Relationship  (Read 1780 times)

0 Members and 1 Guest are viewing this topic.

Offline schnitzer

  • Member
  • Posts: 43
My Behaviour on Atripla & My Relationship
« on: April 20, 2009, 09:14:22 PM »
Hmmm.. where should I start? My 6 month relationship is coming down like the twin towers... I know its my fault.. i've been so moody. i created insecurities between us. i keep things bottled up. don't talk.  one day i started talking about death, life espectancy.. strange thoughts.. erratic behavour, flirtatious behavour, money things.. worrying about selling my condo. my living situation, things about my partner that bother me. every day is an up or down for me. its driving my partner nuts.. till one day after a fight he says he can't do it nomore.

I know i'm young at the relationship game. I never had anything lasting longer than 1 year. Is my behaviour contributed by Sutiva or is this all me??

my biggest problem is not communicating. I find it very hard to open up to people. I'm afrade that someone might take what they know and publisize it. i have a very jaded past. from being infected to having someone commit suicide over a breakup..

My partner breaks it off and tells me to take time and go find myself.  We talk about it more and he says "I'll think about it" ... What does that mean?? Does it mean he never wants to work things out?
Why can't it be a simple YES or NO?  All this anxiety is killing me.. We still talk through TEXT messaging and I'm getting panic attics wondering how soon he will respond.  being dumped and all this breakup blues INTENSIFIED by Sustiva...  Sigh...........  He also suggest I seek counselling...

Who is to blame? Sustiva or Myself? Should I change my meds? Or maybe recognize it and deal with it?

Offline mecch

  • Member
  • Posts: 11,702
  • red pill? or blue pill?
Re: My Behaviour on Atripla & My Relationship
« Reply #1 on: April 22, 2009, 05:58:48 PM »
You ask a lot of questions.
Well, sorry about your break-up.
Don't take this all on yourself or think it is your fault. If the ex or semi-ex or whatever he is, is only communicating intermittently to you via text messages, it means he can't deal with something. It needn't be either your behaviour or your being HIV+, in fact, you may never know unless he can honestly and calmly explain his distance, himself, what it is he can't deal with. Its his problem in the end. BUt its your pain to be dumped.
You are experiencing A LOT of stress and hard questions about your life and livelihood (money) and that is all normal.  If you started talking about these issues, it means you do NOT keep it bottled up.

Notice that your ex or semi-ex chose that moment not to deal so, eventually, hopefully, you can see good riddance he is gone, if he can't deal with reality.

It's true, however, that getting a counselor seems like a good idea.

You'll find Mr. Right who loves you no matter what, and yes, keep communicating its very important.
« Last Edit: April 22, 2009, 06:01:26 PM by mecch »
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: My Behaviour on Atripla & My Relationship
« Reply #2 on: April 23, 2009, 05:59:17 AM »
schnitzer, did you have trouble communicating BEFORE you took Sustiva? If the answer is yes, then don't beat yourself up, just go find yourself some counseling so you can get to the bottom of your communication problems.

If the communication problems only came into being after you started taking Sustiva, and you also have depression/anxiety issues that started or got worse after Sustiva, then perhaps it's time to speak to your doctor about trying another combo.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline OneMoreGuy

  • Member
  • Posts: 77
Re: My Behaviour on Atripla & My Relationship
« Reply #3 on: May 23, 2009, 03:08:36 PM »
In your question, you share the following:

"I know i'm young at the relationship game. I never had anything lasting longer than 1 year..."

"my biggest problem is not communicating. I find it very hard to open up to people. I'm afrade that someone might take what they know and publisize it. i have a very jaded past. from being infected to having someone commit suicide over a breakup.."

The first step to solving a problem, is realizing there is a problem. You already seem to know that you find it difficult to communicate and to trust. There is no one to blame here. But you do need to seek counseling to help you with your trust and communication issues, and to see if medication can help you control your anxieties.

Ann has given you good advice above. I do understand that you have a boyfriend issue at hand to deal with, but it would be difficult for anyone here to be able to truly give you good advice as to what to do without knowing more about the whole situation. So, if you can, try to find a therapist near you who will help you get through this painful time and unto a place where you feel happier with yourself.

Best wishes.
Psychologist, PhD
Counseling patients with HIV since Jan 1991
HIV since Dec 2005
There are three parts to any successful relationship (platonic or romantic): trust, honesty and communication

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.